# SDR ZZDA2010101

- Difficulty date: February 12, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLE, STA 200, RBL 10 TO RBL 44, CORROSION.  ACCOMPLISHED FLOOR SUPPORT ANGLE REPLACEMENT PER B717 SRM 51-41-02 AND B717 SRM 51-41-05.
